# SDR AALA202409100582

- Difficulty date: August 25, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,137 hours, 38,791 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 457
- Condition: Faulted
- Location: Zone 900
- Part time: 44,199 hours, 17,642 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR EMITTED IN AFT GALLEY.  ODOR NOTICED AFTER HEARING WHAT SOUNDED LIKE A LARGE CHUNK OF ICE MOVE THROUGH THE CHILLER REPORTED BY FLIGHT ATTENDANT. WHILE MAINTENANCE WAS ATTEMPTING TO OPERATE THE AFT GALLEY CHILLER A FAULT MESSAGE DISPLAYED AND THEY WERE UNABLE TO GET IT TO OPERATE. **SUPPLEMENTAL REPORT FOR AALA202408270582: MAINTENANCE REPLACED AFT CHILLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-34-51** (CLOSED)
